# SDR DALA1022611810

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 35,899 hours, 9,735 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 27B ARE INOPERATIVE. MX REPAIRED PINCHED WIRE ON SEAT BETWEEN 26 AND 27B.  SYS OPS IS NORMAL.
